# SDR USAA2011061000016

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 35,560 hours, 13,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAN - EEL - FIRST CLASS LT SEAT EMERGENCY EXIT PATH LIGHT LENS COVER MISSING.  REPLACED MISSING EMERGENCY EXIT PATH LIGHT LENS.
